Accutane side effects

Teen hospitalized through Roaccutane side effects

A British teenager was left bed-ridden for nine months after taking the acne drug – she collapsed at school, required treatment for severe depression and had to be fed through a tube.  Hospital specialists told her that part of her brain had been affected by the medication.

Emma Fox explained her experience to ITV, the UK’s largest television channel:

        • Whilst undergoing hospital treatment in Staffordshire, specialists told Emma that the part of her brain which made serotonin had been destroyed.  Serotonin is a hormone which regulates mood.
        • In her journal she described how “she wasn’t herself, she didn’t know what was happening to her, she was terrified.”  In commenting she described how she was “feeling very low, I was getting very teary and upset and just a bit confused because I didn’t really understand why I felt like that.”
        • She described how “the last four years of her life have been hell”. Both she and her parents believe Roaccutane side effects were to blame, noting that within weeks she began to notice a change in her mood.

The full article can be accessed via ITV News and follows a recent British Parliamentary discussion on the “link between Roaccutane and adverse effects”. Discuss persistent side effects on the lastingsides.org forum, including medical research and initiatives to advance science in this area.

MORE:
Memory disorders “significantly associated” with antidepressant and isotretinoin use

By Pete

Lasting side effects from pharmaceuticals Forums Teen hospitalized through Roaccutane side effects

This topic contains 0 replies, has 1 voice, and was last updated by  pete 2 years, 7 months ago.

  • Author
    Posts
  • #1814

    pete
    Keymaster

    A British teenager was left bed-ridden for nine months after taking the acne drug – she collapsed at school, required treatment for severe depression
    [See the full post at: Teen hospitalized through Roaccutane side effects]

You must be logged in to reply to this topic.